# SDR 7C7A2023101100052

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 57,931 hours, 63,896 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR SPRING TAB SKIN W/MULTIPLE DENTS. SKIN REPLACED PER DHC RD8-55-037.
